# SDR UALA2009052001448

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 68,812 hours, 11,279 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AIL LOCK" LIGHT ON AT LOW SPEED. EICAS MSG AILERON LOCKOUT DISPLAYED. OUTBD AILERONS DID NOT INDICATE NORMAL-LOCKED OUT-BOTH.  REPLACED AILERON LOCKOUT ACTUATOR, OPS CHECKS GOOD.
